MathSciNet Relay Station
MathSciNet bibliographic data
MR744636 (85j:47053) 47G05 (35S05 42A38)
El Kohen, A. $L\sp{2}{\rm \sb{}loc}$-boundedness for a class of singular Fourier integral operators. Proc. Amer. Math. Soc. 91 (1984), no. 3, 389–394.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement